(Rendiconti logo)

Rendiconti del Seminario Matematico
della Università di Padova
The Mathematical Journal of the University of Padua

ISSN 0041-8994
e-ISSN: 2240-2926

Back to: Published Volumes

Volume 130 (2013) | previous | next

  • Carlos Contou-Carrère
    Jacobienne locale d'une courbe formelle relative
    130 2013 pages 1–106 paper@EMS review@mr
  • David Raimundo
    Regularity for elliptic pairs over C[[h]]
    130 2013 pages 107–125 paper@EMS review@mr review@zbl
  • Tianshui Ma; Yanan Song
    Hopf \pi-crossed biproduct and related coquasitriangular structures
    130 2013 pages 127–145 paper@EMS review@mr review@zbl
  • Erwan Brugallé; Nicolas Puignau
    Behavior of Welschinger invariants under Morse simplifications
    130 2013 pages 147–153 paper@EMS review@mr review@zbl
  • Vicent Caselles; Khalid Jalalzai; Matteo Novaga
    On the jump set of solutions of the Total Variation flow
    130 2013 pages 155–168 paper@EMS review@mr review@zbl
  • Jialin Wang; Dongni Liao; Zefeng Yu
    Hölder continuity for sub-elliptic systems under the sub-quadratic controllable growth in Carnot groups
    130 2013 pages 169–202 paper@EMS review@mr review@zbl
  • Pawel Sosna
    Fourier-Mukai partners of canonical covers of bielliptic and Enriques surfaces
    130 2013 pages 203–213 paper@EMS review@mr review@zbl
  • Horst Alzer; József Sándor
    On a divisibility problem
    130 2013 pages 215–220 paper@EMS review@mr review@zbl
  • Gaël Rémond; Christine Zehrt-Liebendörfer
    Le théorème de Schanuel pour un corps non commutatif
    130 2013 pages 221–282 paper@EMS review@mr review@zbl

printer-friendly version

Valid XHTML 1.0 Valid CSS